# SDR AWXA0000109

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LWR FWD CORNER EXT SKIN CRACKED 1 STARTING AT RADIUS (3EA.  CUT OUT DAMAGED AREA IAW 737 SRM 53-30-3, FABRICATED 2 DOUBLERS OF (.063 2024T3 QQA250/5 R69911 AND 2 FILLERS .080 2024T3 QQA 250/5 R 500521) TREATED, PRIMED, SEALED AND INSTALLED IAW 737SRM 51-30-2, 51-10-2, AND 51-20-11.
